# SDR MWEA99320

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3520 · Passenger Oxygen System
- Part: Press Regulator
- Part number: 90002207712
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ON DESCENT THE CABIN PRESSURE CLIMBED TO 10,000 FEET AND CREW HAD TO MANUALLY DEPLOY MASKS.  MTC REMOVED AND REPLACED RIGHT WATER SEPARATOR SOCK AND OXYGEN BOTTLE PRESSURE REGULATOR.
